Pacific Journal of Mathematics

Some results on completability in commutative rings.

Marion Moore and Arthur Steger

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 453-460.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970618

Mathematical Reviews number (MathSciNet)
MR0306182

Zentralblatt MATH identifier
0213.04802

Subjects
Primary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Moore, Marion; Steger, Arthur. Some results on completability in commutative rings. Pacific J. Math. 37 (1971), no. 2, 453--460. https://projecteuclid.org/euclid.pjm/1102970618


Export citation

References

  • [1] L. Gillman and M.Henriksen, Some remarks about elementary divisor rings, Trans. Amer. Math. Soc.82 (1956), 362-365.
  • [2] M. Henriksen, Some remarkson elementary divisor rings II, Michigan Math. J. 3 (1955-56), 159-163.
  • [3] I. Kaplansky, Elementarydivisors and modules, Trans. Amer. Math. Soc. 66 (1959), 464-491.
  • [4] I. Reiner, Unimodularcomplements, Amer. Math. Monthly 63 (1956), 246-247.
  • [5] A. Steger, Elementary factorization in -regular rings, Canad. J. Math. 18 (1966), 307-313.